Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Nearly modular orthocomplemented lattices


Author: M. Donald MacLaren
Journal: Trans. Amer. Math. Soc. 114 (1965), 401-416
MSC: Primary 06.40
DOI: https://doi.org/10.1090/S0002-9947-1965-0191853-7
MathSciNet review: 0191853
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. S. Holland, Jr., A Radon-Nikodym theorem in dimension lattices, Trans. Amer. Math. Soc. 108 (1963), 66-87. MR 0151407 (27:1392)
  • [2] -, Analysis of weakly modular lattices, Notices Amer. Math. Soc. 8 (1961), 432.
  • [3] Tsurane Iwamura, On continuous geometry. I, Japan J. Math. 19 (1944), 57-71. MR 0016557 (8:35b)
  • [4] Irving Kaplansky, Any orthocomplemented complete modular lattice is a continuous geometry, Ann. of Math. (2) 61 (1955), 524-541. MR 0088476 (19:524f)
  • [5] L. H. Loomis, The lattice theoretic background of the dimension theory of operator algebras, Mem. Amer. Math. Soc. No. 18 (1955). MR 0073960 (17:514f)
  • [6] M. D. MacLaren, Atomic orthocomplemented lattices, Pacific J. Math. 14 (1964), 597-612. MR 0163860 (29:1159)
  • [7] J. von Neumann, Continuous geometry, Princeton Mathematical Series, No. 25, Princeton Univ. Press, Princeton, N. J., 1960. MR 0120174 (22:10931)
  • [8] Arlan Ramsay, Dimension theory in an arbitrary complete orthomodular lattice, Trans. Amer. Math Soc. (to appear).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.40

Retrieve articles in all journals with MSC: 06.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0191853-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society